MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION RHYTHMIA HDX; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 87036
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
The rhythmia mapping system was selected for use.It was reported that the localization generator was not transmitting data to the signal station.The procedure could not be completed due to this event.No patient complication was reported and it is unknown if patient was sedated at the time of procedure cancellation.The system will not be returned as onsite field service was requested.
 
Additional Manufacturer Narrative
Correction to d: suspect medical device.Additional information added to b5: describe event or problem, as procedure cancellation occurred prior to patent sedation boston scientific no longer considers the event as reportable.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
The rhythmia mapping system was selected for use.It was reported that the localization generator was not transmitting data to the signal station.The procedure could not be completed due to this event.No patient complication was reported and it is unknown if patient was sedated at the time of procedure cancellation.The system will not be returned as onsite field service was requested.It was further reported that the patient was not sedated at the time of procedure cancellation.

Brand Name
RHYTHMIA HDX
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline ave n
arden hills MN 55112 5798
Manufacturer Contact
timothy degroot
4100 hamline avenue north
dc a330
saint paul, MN 55112
6515826168
MDR Report Key19537862
Report Number2124215-2024-36479
Device Sequence Number15538240
Product Code DQK
UDI-Device Identifier08714729972679
UDI-Public08714729972679
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountrySP
PMA/510(K) Number
K162793
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number87036
Device Catalogue Number87036
Device Lot Number1000000152
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date06/14/2024
Supplement Report FDA Received Date07/16/2024
Date Device Manufactured09/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale